• SUP Yoga with Personal Best

    Stand-up Paddleboard Yoga

  • PB Fitness Studio
    PB Fitness Studio

    Now Open!

  • PB Swim Club
    PB Swim Club

    Improve your stroke, get faster and more efficient with Sean's coaching.

  • PB Sponsored Events
    PB Sponsored Events

    The Caledon Kids of Steel, Kinetico Running Festival and Furry Friends 5k

  • Strength Training
    Strength Training

    Improve your strength with world class guidance from PB

  • PB Open Water Swim Series
    Open Water Swim Series

    Challenging and fun open water swimming

Canada's  Biggest One Day Endurance  Seminar  - Clinic

tri transition

WHERE:

McMaster University, Hamilton Ontario

WHEN:

Sessions start from 8:00am Dec 2nd, 2017 all day. You can customize your own personal day program

WHAT:

Olympic swim-bike-triathlon coaches, along with world-class lecturers, top Canadian elite athletes & researchers for a one-day opportunity to learn from the country’s best experts and develop your plan for 2018.  As an extra bonus, Trisport Subaru Race Series, MultiSport Canada Race Series & Triathlon Ontario will each have a separate banquet occurring throughout the day.  People may do a banquet and combine some of the day’s triathlon clinic as part of their personal day.

 

skechers logo

WHO:

McMASTER TRIATHLON CLINIC COACHING STAFF

  • Barrie Shepley - Olympic Coach & CBC commentator
  • Sheldon Persad - Coach to dozens of Olympians in multiple sports
  • Craig Taylor - Olympic Coach
  • Sean Bechtel - Multi-time National Championship medalist
  • Taylor Reid - 70.3 Champion & former cross country All Star
  • Caron Shepley - Yoga Guru, Iron woman and Injury Specialist
  • Kristen Marchant - 70.3 Champion & 2x World Champion
  • Bob Knuckey -  Marathon Champion & 2x World 70.3 World Champion
  • Dr. Peter Hrkal - Sport Injury Specialist & former national team athlete
  • Tom Dywanski -  Mental Performance Specialist
  • Miguel Vadillo - Swim Guru & successful Lake Ontario Swimmer (55km)
  • Ed Veal: World Class Cyclist - coach and athlete and National Record Holder for 1 hr on a bike
  • Additional staff - Being added with each week based on availability

INDUSTRY LEADERS      

Many swim-bike-run industry leaders will be there over the day for you to meet & interact with.

FORMAT:

The day is set up for you to select the specific clinics, seminars or motivational talks you want in one trip. Meet the top athletes, learn from Olympic coaches, and hear from top researchers.  Come with a friend and follow the exact same day, or catch up after you both have very different clinic experiences.

AGENDA

If you are not in for the full day, you will arrive in time for your session or banquet. Specific details will be sent to you upon registration.

 

7:30am-8:00am

Early arrival to main lecture room for the start of the day registration and organization.  Maps will be sent to you on where to come to.

8:00am-9:15am

Session 1

Session 1 Opening Lecture

Keynote Talk with Sheldon Persad

Monitoring for Triathletes: What to Track and Why. Over the course of a season, and several seasons on-going, multi-sport athletes should monitor their progress. This session will outline what should be tracked, how you should track items and why.

9:30am-11:30am

Session 2

Note. Sessions are 1hr and some are 2hrs. But the 1hr ones have 2 back to back in the same space.

Session 2 Lectures 9:30-11:30am (2 x 1hr lectures)

First speaker
- Dr. Peter Hrkal 1hr  seminar 9:30-10:30am:

Optimizing Triathlon Training Performance. Thinking outside of the box.  Dr. Hrkal has worked with many sports & his injury prevention & progression strategies are guaranteed to keep your health in 2018 and motivated as well.

 Second Seminar speaker

- Swim Coach Miguel Vadillo 10:30-11:30am does a 1hr lecture to help you fully understand swim physics & technique to swim fast in open water.  He will also be showing the practical pool drills & techniques on the screen so they are easier to understand if you get into the pool with him later in the day during his Session 3 & 4 practical swim sessions.

Session 2 Run & Core-Yoga 9:30-11:30am

Half the group will be on the track with PB elite run coaches doing technique from 9:30-10:30am while half the group will be in the core-room with Caron Shepley going through core-stretch & practical movements to prevent injury.   At 10:30am the groups will split and those on the track will come to the core room with Caron & those with Caron will go onto the track with the PB coaches.  Note the core room and indoor track are side by side in the same building.

 11:30am-1:30pm

Session 3

Session 3 Run & Core-Yoga 11:30-1:30pm

Half the group will be on the track with PB elite run coaches doing technique from 11:30-12:30am while half the group will be in the core-room with Caron Shepley going through core-stretch & practical movements to prevent injury.   At 12:30am the groups will split and those on the track will come to the core room with Caron & those with Caron will go onto the track with the PB coaches.  Note the core room and indoor track are side by side in the same building

Session 3  Bike & Lecture 11:30-1:30pm with Sean Bechtel
- Indoor Bike Spin, Technique, and training Strategies Practical Session on spin bikes.  Athletes will go through a workout with practical drills & technique with coach Sean as well as a mini-lecture on planning for the winter to become a better rider in 2018.

Session 3 Pool: 11:30-1:30pm

Coach Miguel Vadillo and his staff will have a 90+ minute practical swim workout with the progression of drills and technique required to become a great 2018 open water swimmer.  A nervous swimmer can also simply come and watch the workout if they do not want to get into the pool.

SESSION 3 LECTURE HALL   11:30-1:30pm (2hr seminar)
- Tom Dywanski is a mental skills expert who’s lecture titled “Feel Good to Win or …Win to Feel Good?”  Discover how to manage expectations and how to perform at your best by focusing on what you can control. Can you control the outcome? Your opponents? The results? The weather? Your equipment? Does the pressure of competing at the front of your friends, family, coaches, and sponsors affect you? How about the pressure of representing your Country? Learn 3 practical techniques to help you perform in the zone, in the moment and at your best. 

1:30-3:30pm

Session 4

Session 4 Run & Core-Yoga  1:30-3:30pm

Half the group will be on the track with PB elite run coaches doing technique from 1:30-2:30am while half the group will be in the core-room with Caron Shepley going through core-stretch & practical movements to prevent injury.   At 2:30am the groups will split and those on the track will come to the core room with Caron & those with Caron will go onto the track with the PB coaches.  Note the core room and indoor track are side by side in the same building

SESSION 4 LECTURE HALL A:  1:30-3:30am  (2 x 1hr lectures)

First Speaker -  Craig Taylor 1:30-2:30

2016 Olympic Coach Craig Taylor will share his incredible wisdom on training and creating an environment for success in sport.  10 Ways to Help You & Your Training Mates Improve.  Craig’s talk will focus on how to improve the training environment for your club-family or training mates to improve in 2018.  Craig is the head coach of many of Canada past and present Olympic level athletes.

Second Speaker - Ed Veal 2:30-3:30

World Class Cyclist & coach. Ed didn’t get into racing until he was in his late 30s and now at 41 is still the fastest Canadian of any age. Ed holds the fastest 1hr time record at 48km/hr non-stop. Ed understands how to go fast and what it takes to make you a faster rider. Spend an hour with this world-class athlete and coach to listen to ideas on how you can become a better rider in 2018. Ed’s passionate - inspiring personality will want you to get on your bike right after the workout is over.

 

Session 4 Bike & Lecture Session 1:30-3:30pm with Sean Bechtel
- Indoor Bike Spin, Technique, and training Strategies Practical Session on spin bikes.  Athletes will go through a workout with practical drills & technique with coach Sean as well as a mini-lecture on planning for the winter to become a better rider in 2018.

Session 4 Pool Swim: 1:30-3:30pm

Coach Miguel Vadillo and his staff will have a 90+ minute practical swim workout with the progression of drills and technique required to become a great 2018 open water swimmer.  A nervous swimmer can also simply come and watch the workout if they do not want to get into the pool.

3:30-5:30pm

Session 5

Session 5:  Athlete – Coach Panel in the lecture hall.  Olympic coach Barrie Shepley will lead a panel discussion with elite coaches, athletes and researchers on topics from nutrition, training, injury, season planning, and equipment.  Spectators will be allowed to ask all panel experts any questions they want.  Final draw prizes and the opportunity to have pictures taken with any of the pros or coaches.

 

Location and Accommodations

Visitors Inn at
649 Main St West. Hamilton, Ontario, L8S-1A2
905-529-6979
Mention McMaster University for a discount when you call

 

2017-12 Personal Best McMaster Triathlon Skills & Seminar Clinic

Invalid Input
Invalid Input
Please select a session
Please select a session
Please select a session
Please select a session
___________________________________________
0.00 CAD
Invalid Input
Invalid Input

      


­